Riyaziyyat və Mexanika İnstitutu
Azərbaycan Milli Elmlər Akademiyası

Aliev Araz Rafig oglu


The list of publications at the 5 years published
1. Aliev, A.R. Boundary-value problem for a class operator differential equations of high or-der with variable coefficients // Mathematical Notes, 74 (2003), no. 6, 761-771, translated from Matematicheskie Zametki, 74 (2003), no. 6, 803-814.

2. Aliev, A.R. Solubility of boundary-value problems for a class of third-order operator-dif-ferential equations in a weighted space // Russian Math. Surveys, 60 (2005), no. 4, 791-793, translated from Uspekhi Mat. Nauk, 60 (2005), no. 4, 215-216.

3. Aliev, A.R. On the boundary value problem for a class of operator-differential equations of odd order with variable coefficients // Doklady Mathematics, 78 (2008), no. 1, 497-499, translated from Doklady Akademii Nauk, 421 (2008), no. 2, 151-153.

4. Aliev, A.R., Mirzoev, S.S. On boundary value problem solvability theory for a class of high-order operator-differential equations // Functional Analysis and Its Applications, 44 (2010) no. 3, 209-211, translated from Funktsional’nyi Analiz i Ego Prilozheniya, 44 (2010) no. 3, 63-65.

5. Aliev, A.R. On a boundary-value problem for one class of differential equations of the fourth order with operator coefficients // Azerbaijan Journal of Mathematics, 1 (2011), no. 1, 145-156.

6. Aliev, A.R. On the solvability of initial boundary-value problems for a class of operator-differential equations of third order // Mathematical Notes, 90 (2011), no. 3, 307–321, translated from Matematicheskie Zametki, 90 (2011), no. 3, 323–339.

7. Aliev, A.R., Eyvazov, E.H. On the discreteness of the spectrum of the magnetic Schrödinger operator // Functional Analysis and Its Applications, 46 (2012), no. 4, translated from Funktsional’nyi Analiz i Ego Prilozheniya, 46 (2012), no. 4, 83–85.

8. Aliev, A.R. On the solvability of a fourth-order operator-differential equation with multiple characteristic // Ukrainian Mathematical Journal, 66 (2014), no. 5, 781–791, translated from Ukrains’kyi Matematychnyi Zhurnal, 66 (2014), no. 5, 699–707.

9. Aliev, A.R., Elbably, A.L. On a class of operator-differential equations of the third order with multiple characteristics on the whole axis in the weighted space // Mathematica Slovaca, 65 (2015), no. 3, 667-682.

10. Aliev, A.R., Lachinova, F.S. On the solvability in a weighted space of an initial–boundary value problem for a third order operator differential equation with a parabolic principal part // Doklady Mathematics, 93 (2016), no. 1, 85-88, translated from Doklady Akademii Nauk, 466 (2016), no. 6, 637-640.

Azərbaycanda COVID-19 ilə bağlı statistika
  • Virusa yoluxan

    585783

  • Sağalan

    551724

  • Yeni yoluxan

    0

  • Aktiv xəstə

    26252

  • Ölüm halı

    7807

  • Test edilib

    5,521,070

Faydalı linklər